# SDR SWIA201024302

- Difficulty date: May 23, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 24,114 hours, 18,643 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0548
- Condition: Inoperative
- Location: Mlg
- Part time: 24,033 hours, 18,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF WITH NO RETRACTION.  (FLT 4562)  REPLACED THE MLG SELECTOR VALVE.  P/N 750005000,  S/N OFF 0548.
